# SDR DL757081552

- Difficulty date: October 10, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 697
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FWD SUPPORT FRAME HAS CORROSION AROUND FASTENER HOLE AT FS 697 RBL 46.  BLENDED OUT CORROSION.  FOUND TO BE IN LIMITS IAW SRM 53-10-15 DETAIL VI SECTION B-B.  TREATED AND PRIMED IAW SRM 51-20-01 PG 1.
